# SDR USAA20100706BA030

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Damper
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MAN -  FLT 787  EN ROUTE CDG TO CLT.  RECEIVED HYD GREEN ENG 1 & 2 LOW PRESS MESSAGE DURING FLIGHT.  THE FLIGHT WAS DIVERTED TO MAN.  DURING THE DIVERSION TO MAN, THE AIRCRAFT LOST THE WHOLE GREEN HYDRAULIC SYSTEM.  THE FLIGHT CREW DECLARED AN EMERGENCY.  ONCE THE FLIGHT LANDED, THE AIRCRAFT HAD TO BE TOWED TO THE GATE.  FOUND THE RIGHT ENGINE HYDRAULIC PUMP DAMPNER LEAKING AT CONNECTION TO PIPE.  THE DAMPNER WAS LOOSE AT CONNECTION AND THE SEAL WAS POPPED.  THE DAMPNER AND ATTACHMENT BRACKET WERE REMOVED FOR INSPECTION.  NO FURTHER DEFECTS FOUND.  THE RIGHT ENGINE HYDRAULIC PUMP DAMPNER WAS REPLACED AND THE ATTACHMENT BRACKET WAS INSTALLED.  ALSO, DUE TO OPERATING THE GREEN SYSTEM ENGINE DRIVEN HYDRAULIC PUMPS ON POSSIBLE STARVATION, BOTH ENGINE GREEN SYSTEM HYDRAULIC PUMPS, HP FILTERS, CASE DRAIN FILTERS, AND LP FILTERS WERE REPLACED.
